Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Unable to gain weight, lack of energy. Will endura mass help me to gain weight?

hello sir I am 22 years old female. i am very thin and my weight is 39 kgs only. I am indulge into proper diet . I have 7 chapatis a day with good nutritious vegetables. and have 1 glass of mik daily. but i am not gaining weight. i feel very low and energy less whole day. please suggest whether i shud go for endura mass. n if yes then which one is the best for me. is there any side effects.. Please suggest.
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  301
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.You are 22 years old and in spite of good diet you are not gaining weight.and feel tired whole day.Have you ever examined your blood for Thyroid Function Test.if not please get it checked This is a very common symptom in hypothyroidism that patient does not gain weight in spite of good diet.Please consult some physician who will
you. and advice further treatment.
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor